Weight Loss Home > Hoodia Side Affects

Were you looking for information about Hoodia Side Effects? Hoodia side affects is a common misspelling of hoodia side effects.
 
At this time, it is not known what side effects are likely to occur with hoodia. Side effects are possible with any medication, but researchers do not know what side effects may occur with hoodia -- this is because no studies have been published on the effectiveness and safety of the drug. Many people are surprised to find that supplements can be marketed in the United States even though they have not been studied at all.
 
In fact, because supplements are not regulated as medicines by the Food and Drug Administration (FDA), they can be marketed without ever being shown to be safe or effective. If you think you are experiencing any hoodia side effects, contact your healthcare provider immediately.
 
(Click Hoodia Side Effects for more information on this topic. You can also click any of the links in the box to the right for more specific information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.